# SDR SWAA2015120846886

- Difficulty date: December 5, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 11,763 hours, 4,936 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 218A3610
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, WW FIRE ILLUMINATED DURING CLIMB OUT.  CONNECTED FIRE LOOP WIRE IAW AMM.
